# SDR QXEA2017082300533

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 38,288 hours, 39,790 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Ecu
- Part number: 8201003007
- Part serial: 99016984
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 103,989 hours, 104,251 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB,  CABIN PACK HOT. RAN CHECKLIST, THEN AIRCRAFT WOULD NOT PRESSURIZE. RETURN TO FIELD. LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  R & R THE ECU IAW AMM 21-61-01-000+400-801.  GROUND RAN, NO CABIN PACK HOT & AIRCRAFT PRESSURIZATION CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
